MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-KALAMAZOO ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1160
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the device was not closing the wound after a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
The user facility reported that the device was not closing the wound after a procedure.The zip was removed and the wound required sutures to be used.No other adverse consequences were reported.
 
Additional Manufacturer Narrative
H3 other text: device not returned.
 
Event or Problem Description
The user facility reported that the device was not closing the wound after a procedure.The zip was removed and the wound required sutures to be used.

Brand Name
ZIP 16 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key12601479
Report Number3015967359-2021-02135
Device Sequence Number3191934
Product Code KGX
UDI-Device Identifier10865379000016
UDI-Public10865379000016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPS1160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer12/02/2021
12/06/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date12/02/2021
12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown